# SDR CALA2017041400967

- Difficulty date: April 12, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 52,987 hours, 18,820 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DENTS ON AFT CARGO DOOR SKIN 5" FROM LOWER EDGE AND 7" AND 10" FROM FWD EDGE. FIRST DENT IS OUT OF LIMITS PER SRM 52-30-01, PAGE 109, DETAIL "F" W=1.0", Y=.045" W/Y= 22 RATIO MUST & GT; 30. ACCOMPLISHED DOUBLER REPAIR REF SRM 52-00-01 REPAIR 3.
